A conic manifold perspective of elliptic operators on graphs

Juan B. Gil, Thomas Krainer, Gerardo A. Mendoza

Research output: Contribution to journalArticlepeer-review

Abstract

We give a simple, explicit, sufficient condition for the existence of a sector of minimal growth for second-order regular singular differential operators on graphs. We specifically consider operators with a singular potential of Coulomb type and base our analysis on the theory of elliptic cone operators.

Original languageEnglish (US)
Pages (from-to)1296-1311
Number of pages16
JournalJournal of Mathematical Analysis and Applications
Volume340
Issue number2
DOIs
StatePublished - Apr 15 2008

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A conic manifold perspective of elliptic operators on graphs'. Together they form a unique fingerprint.

Cite this